Nilpotent Numbers. Pakianathan, J. and Shankar, K. The American Mathematical Monthly, 107(7):631-634, 2000.
Nilpotent Numbers. [link]Link  Nilpotent Numbers. [link]Paper  bibtex   
@article{journals/tamm/PakianathanS00,
  added-at = {2015-02-09T00:00:00.000+0100},
  author = {Pakianathan, Jonathan and Shankar, Krishnan},
  biburl = {http://www.bibsonomy.org/bibtex/29d2a2875a1de1de816290a5d80b96385/dblp},
  ee = {http://www.jstor.org/stable/2589118},
  interhash = {87bacf04bdee5786c5180274096d78a6},
  intrahash = {9d2a2875a1de1de816290a5d80b96385},
  journal = {The American Mathematical Monthly},
  keywords = {dblp},
  number = 7,
  pages = {631-634},
  timestamp = {2015-06-18T05:32:25.000+0200},
  title = {Nilpotent Numbers.},
  url = {http://dblp.uni-trier.de/db/journals/tamm/tamm107.html#PakianathanS00},
  volume = 107,
  year = 2000
}
Downloads: 0